Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 15, NWS Dodge City, KS

May 10, 2010Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this tornado warning at May 10, 2010, 3:22 PM CDT for Barber County, Pratt County, Kansas. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2010, 3:22 PM CDT (20:22 UTC)
Expired
May 10, 2010, 3:45 PM CDT
In force
23 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 74 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:23 PM CDTHAIL 1.252 Ne Medicine Lodge, KSROTATION WAS ALSO SEEN IN CLOUDS.
May 10, 3:52 PM CDTHAIL 17 Ne Medicine Lodge, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:36 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 677 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
677 m²/s²
0-3 km storm-relative helicity
749 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WFUS53 KDDC 102022
TORDDC
KSC007-151-102045-
/O.NEW.KDDC.TO.W.0015.100510T2022Z-100510T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
322 PM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO NEAR
  MEDICINE LODGE. THIS DANGEROUS STORM WAS MOVING NORTHEAST AT 80    
  MPH. VERY LARGE HAIL UP TO GOLF BALL SIZE IS ALSO EXPECTED WITH    
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ISABEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3717 9851 3727 9870 3755 9854 3755 9845
      3739 9845 3738 9834 3731 9834
TIME...MOT...LOC 2021Z 216DEG 69KT 3731 9853

$$

WRIGHT
2 follow-up statements
262 
WWUS53 KDDC 102032
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
332 PM CDT MON MAY 10 2010

KSC007-151-102045-
/O.CON.KDDC.TO.W.0015.000000T0000Z-100510T2045Z/
PRATT KS-BARBER KS-
332 PM CDT MON MAY 10 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL BARBER AND
SOUTHEASTERN PRATT COUNTIES UNTIL 345 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 4 MILES SOUTHEAST
OF ISABEL. THIS DANGEROUS STORM WAS MOVING NORTH AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  ISABEL...
  MAINLY RURAL AREAS OF NORTHERN BARBER AND SOUTHEASTERN PRATT
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3740 9860 3755 9854 3755 9845 3741 9845
TIME...MOT...LOC 2032Z 199DEG 43KT 3747 9848

$$

WRIGHT
229 
WWUS53 KDDC 102039
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
339 PM CDT MON MAY 10 2010

KSC007-151-102048-
/O.EXP.KDDC.TO.W.0015.000000T0000Z-100510T2045Z/
PRATT KS-BARBER KS-
339 PM CDT MON MAY 10 2010

...THE TORNADO WARNING FOR NORTH CENTRAL BARBER AND SOUTHEASTERN
PRATT COUNTIES WILL EXPIRE AT 345 PM CDT/245 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 3740 9860 3755 9854 3755 9845 3741 9845
TIME...MOT...LOC 2038Z 199DEG 43KT 3754 9845

$$

WRIGHT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 10, 12:37 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 10, 12:37 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT MON MAY 10 2010

.DISCUSSION...

DAYS 1...

EXTREMELY INTENSE SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL
AND SOUTHERN PLAINS TODAY INTO TONIGHT. SEVERE WEATHER POTENTIAL
IS RATHER HIGH DESPITE THE COOL LOW LEVELS.

HIGH BASED STORMS ALREADY DEVELOPING OVER SE CO UNDER THE 5H COLD
POOLS AS IT MOVES EASTWARDS TOWARDS SW KS EARLIER TODAY. DPROG/DT
MOVES THIS WAVE INTO SW KS BY 19Z WHERE IT WILL ENCOUNTER A SFC
BOUNDARY/ERODING AND AREA OF ST WHICH IS PROGGED TO EXTEND FROM NEAR
SCOTT CITY TO DODGE CITY TO NEAR COLDWATER. BETWEEN THIS ST/SFC
BOUNDARY DWPTS HOVERED AROUND 60F AND SBCAPE ARE ALREADY GREATER
THAN 2000J/KG BASED ON SPC MESOANAL. THIS WILL LIKELY BE THE AREA
WHERE CONVECTION WILL INITIATE AND ALSO WILL BE THE MOST FAVORABLE
AREA FOR STRONG TO SEVERE STORMS. CAPE DENSITIES WILL BE VERY HIGH
GIVEN THE DRY ADIABATIC LAPSE RATES FROM 800 TO 450MB. LIFTED
INDICES ARE EXPECTED TO BE AS LOW AS -11. SO EXPLOSIVE
THUNDERSTORM DEVELOPMENT IS EXPECTED. LLVL SHEAR IS VERY
IMPRESSIVE IN THIS REGION SO THE PREVIOUS SHIFTS THOUGHTS ABOUT
TORNADOES STILL LOOKS ON TRACK FOR LATER THIS AFTERNOON. FURTHER
SOUTH A FAST MOVING DRYLINE IS PROGGED TO BE IN THE BARBER/PRATT
COUNTY AREA BY THE TIME THE CONVECTIVE TEMP IS REACHED. NAM/NCEP
WRF ALSO SUPPORTS INITIATION IN THIS REGION WITH THE STORMS THEN
QUICKLY EXITING OUR CWA EARLY THIS EVENING. BASED ON ALL THIS THE
BETTER OPPORTUNITY FOR PCPN WILL BE MAINLY DURING THE AFTERNOON
WITH THE STORMS EXITING THE AREA AFTER 00Z. WILL THEREFORE ADJUST
THE LATE DAY POPS ACCORDINGLY AND USE THE PRE-1ST PERIOD IN THE
ZONES TO COVER THIS UPCOMING EVENT.

AS THESE STORMS RAPIDLY EXIT THE CWA AFTER 00Z A COLD FRONT WILL
SURGE SOUTH ACROSS THE CWA EARLY TONIGHT. CLEARING SKIES AND CAA
PROGGED BEHIND THIS FRONT SUGGESTS THE MET/MAV IS NOT TOO FAR OFF SO
WILL STAY CLOSE TO GUIDANCE FOR LOWS TONIGHT.

DAYS 2-7...

A WARM ADVECTION PATTERN WILL DEVELOP LATE TUESDAY INTO TUESDAY
NIGHT AS THE NEXT UPPER SYSTEM APPROACHES. A FEW SHOWERS AND
THUNDERSTORMS ARE POSSIBLE, ESPECIALLY IN OUR EASTERN AND
NORTHEASTERN COUNTIES WHERE DEEP MOISTURE WILL BE LOCATED. THE SFC
FRONT SHOULD BE JUST TO OUR SOUTH, SO SFC BASED HIGH-END SEVERE IS NOT
LIKELY. THIS SYSTEM WILL EJECT TO OUR NORTH BY WEDNESDAY AND DRAG
A COLD FRONT THROUGH SOUTHWEST KANSAS. THE EXACT TIMING OF THIS
FRONT WILL DETERMINE HOW WARM IS GETS. A FASTER FRONTAL MOVEMENT
WOULD KEEP 40S/50S IN OUR NORTH WITH 80S IN OUR SOUTH. HOWEVER IF
THE FRONT SLOWS, THEN OUR ENTIRE FCST AREA COULD BE IN THE 80S.
STORM CHANCES WILL ALSO DEPEND ON THE FRONTAL TIMING. IT APPEARS
NOW THAT THE BEST CHANCE WILL BE IN OUR SOUTHEAST WHERE RICH GULF
MOISTURE IS MOST LIKELY TO RESIDE. GIVEN THE EXPECTED STRONG SHEAR
AND MODERATE TO HIGH CAPE IN OUR SOUTHEAST CORNER, SEVERE WEATHER
IS CERTAINLY POSSIBLE.

THE NEXT CHANCE OF STORMS WILL BE LATE FRIDAY INTO SATURDAY AS
THE NEXT UPPER SYSTEM APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  45  73  57  83 /  10   0  20  10
GCK  43  71  49  75 /   0   0  20   0
EHA  44  75  53  78 /   0   0  10   0
LBL  45  76  58  82 /   0   0  10  10
HYS  46  68  49  66 /  20   0  30  20
P28  50  77  64  86 /  30   0  20  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078-
084>088.

RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078-
084>088.

&&

FN18/24
Hazardous weather outlook, May 10, 4:49 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
449 AM CDT MON MAY 10 2010

KSZ030-031-043>046-061>066-079-111000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-EDWARDS-
449 AM CDT MON MAY 10 2010 /349 AM MDT MON MAY 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
NORTH OF THE ARKANSAS RIVER AFTER 12 PM CDT...AS A VERY INTENSE
STORM SYSTEM ENTERS SOUTHWEST KANSAS. ATMOSPHERIC INSTABILITY WILL
INCREASE BY MIDDAY ALONG WITH LOW LEVEL WIND SHEAR. THESE
INGREDIENTS WILL SUPPORT THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS CAPABLE OF HAIL UP TO HALF DOLLAR SIZE AND ISOLATED
TORNADOES. THE GREATEST THREAT FOR ISOLATED TORNADOES WILL MOST LIKELY
BE ALONG AND NORTH OF THE ARKANSAS RIVER TO THE INTERSTATE 70
CORRIDOR...AND BETWEEN 2 PM AND 6 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES
INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG
TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST
OF A LARNED TO COLDWATER LINE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL MOST LIKELY BE NEEDED BEGINNING AROUND NOON
CDT TODAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ074>078-084>088-111000-
STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK-
449 AM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON
HOURS AS A VERY INTENSE STORM SYSTEM MOVES INTO SOUTHWEST KANSAS.
SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH PEAK WIND GUSTS
EXCEEDING 60 MPH AT TIMES...ESPECIALLY BETWEEN 2 PM AND 6 PM CDT.
A HIGH WIND WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES
INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG
TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST
OF A LARNED TO COLDWATER LINE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS, LAW ENFORCEMENT, AND EMERGENCY MANAGEMENT ARE
ENCOURAGED TO REPORT ANY STRUCTURAL WIND DAMAGE SHOULD IT OCCUR
LATER THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ080-081-089-090-111000-
KIOWA-PRATT-COMANCHE-BARBER-
449 AM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES
INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG
TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST
OF A LARNED TO COLDWATER LINE.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Local storm report, May 10, 2:02 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
202 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     NON-TSTM WND GST HOLCOMB                 37.99N 100.99W
05/10/2010  M56.00 MPH       FINNEY             KS   BROADCAST MEDIA

            REPORT FROM THE KSN WXLAB AT HOLCOMB MIDDLE SCHOOL.

0135 PM     NON-TSTM WND GST LIBERAL                 37.04N 100.94W
05/10/2010  M61.00 MPH       SEWARD             KS   AWOS

&&

18
Local storm report, May 10, 2:13 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND GST     6 E SCOTT CITY          38.48N 100.80W
05/10/2010  E60 MPH          SCOTT              KS   NWS EMPLOYEE

&&

JFINCH
Local storm report, May 10, 2:15 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
215 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     NON-TSTM WND GST 2 NW GARDEN CITY        38.00N 100.89W
05/10/2010  E65 MPH          FINNEY             KS   TRAINED SPOTTER

            ESTIMATED WIND GUST BETWEEN 60 AND 70 MPH. TWO TO THREE
            INCH TREE BRANCHES DOWN.

&&

MSCOTT
Local storm report, May 10, 2:20 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
220 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             5 SSW WINDTHORST        37.71N 99.67W
05/10/2010  E1.00 INCH       FORD               KS   PUBLIC

&&

JFINCH
Local storm report, May 10, 2:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
250 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             6 WNW FRIEND            38.28N 101.02W
05/10/2010  E1.00 INCH       SCOTT              KS   PUBLIC

            HAIL LASTED 20 MINUTES.

&&

GERARD
Local storm report, May 10, 3:00 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
300 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TSTM WND GST     7 N HOLCOMB             38.09N 100.99W
05/10/2010  E60.00 MPH       FINNEY             KS   EMERGENCY MNGR

            WINDS ESTIMATED BETWEEN 55 AND 65 MPH.

&&

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:41 AM CDTHigh Wind WarningDDCClark, Finney, Ford, Grant, Gray, Hamilton and 7 more15 hr
May 10, 12:47 PM CDTSpecial Weather StatementDDCHamilton, Kearny58 min
May 10, 1:14 PM CDTSpecial Weather StatementDDCFord46 min
May 10, 1:47 PM CDTSevere Thunderstorm WarningDDCFinney, Scott43 min
May 10, 2:14 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa46 min
May 10, 2:24 PM CDTSevere Thunderstorm WarningDDCLane, Scott28 min
May 10, 2:33 PM CDTTornado WarningDDCEdwards, Ford, Hodgeman, Kiowa27 min
May 10, 3:11 PM CDTTornado WarningDDCNess34 min
May 10, 3:16 PM CDTTornado WarningDDCBarber, Comanche29 min
May 10, 3:20 PM CDTSevere Thunderstorm WarningDDCEllis, Trego40 min
May 10, 3:42 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt26 min
May 10, 3:46 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush44 min
May 10, 4:12 PM CDTSevere Thunderstorm WarningDDCEllis, Rush33 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.